Table of Contents
ISRN Probability and Statistics
Volume 2013 (2013), Article ID 695623, 4 pages
http://dx.doi.org/10.1155/2013/695623
Research Article

A Note on the Gaps in the Support of Discretely Infinitely Divisible Laws

1School of Mathematics & Statistics, University of Western Australia, 35 Stirling Highway, Crawley, WA 6009, Australia
2Department of Applied Sciences, Vidya Academy of Science and Technology, Thalakkottukara, Thrissur 680 501, India

Received 19 October 2013; Accepted 19 November 2013

Academic Editors: B. L. Granovsky, G. Karabatsos, and H. J. Paarsch

Copyright © 2013 Anthony G. Pakes and S. Satheesh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Bose, A. Dasgupta, and H. Rubin, “A contemporary review and bibliography of infinitely divisible distributions and processes,” Sankhyā A, vol. 64, no. 3, pp. 763–819, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. S. Satheesh, “Why there are no gaps in the support of non-negative integer-valued infinitely divisible laws?” ProbStat Models, vol. 3, pp. 1–7, 2004, http://arxiv.org/abs/math/0409042. View at Google Scholar
  3. J. Grandell, Mixed Poisson Processes, vol. 77, Chapman & Hall, London, UK, 1997. View at MathSciNet
  4. F. W. Steutel and K. van Harn, Infinite Divisibility of Probability Distributions on the Real Line, Marcel Dekker, New York, NY, USA, 2004. View at MathSciNet
  5. A. G. Pakes, J. Navarro, J. M. Ruiz, and Y. del Aguila, “Characterizations using weighted distributions,” Journal of Statistical Planning and Inference, vol. 116, no. 2, pp. 389–420, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. E. Seneta, Non-Negative Matrices and Markov Chains, Springer, New York, NY, USA, 2nd edition, 1981. View at MathSciNet
  7. E. Seneta and D. Vere-Jones, “On a problem of M. Ji\v rina concerning continuous state branching processes,” Czechoslovak Mathematical Journal, vol. 19, pp. 277–283, 1969. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. M. Loève, Probability Theory. I, Springer, New York, NY, USA, 4th edition, 1977. View at MathSciNet
  9. H. G. Tucker, “The supports of infinitely divisible distribution functions,” Proceedings of the American Mathematical Society, vol. 49, pp. 436–440, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. S. Orey, “On continuity properties of infinitely divisible distribution functions,” Annals of Mathematical Statistics, vol. 39, pp. 936–937, 1968. View at Publisher · View at Google Scholar · View at MathSciNet